American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 100 found      Go to page: 1 2 3 4

[31] Nelly André and Itai Shafrir. On a singular perturbation problem involving a ``circular-well'' potential. Trans. Amer. Math. Soc. 359 (2007) 4729-4756. MR 2320649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jean Dolbeault and Isabel Flores. Geometry of phase space and solutions of semilinear elliptic equations in a ball. Trans. Amer. Math. Soc. 359 (2007) 4073-4087. MR 2309176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Juan A. Aledo, Rosa M. B. Chaves and José A. Gálvez. The Cauchy problem for improper affine spheres and the Hessian one equation. Trans. Amer. Math. Soc. 359 (2007) 4183-4208. MR 2309181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Florica-Corina Cîrstea and Vicentiu Radulescu. Boundary blow-up in nonlinear elliptic equations of Bieberbach--Rademacher type. Trans. Amer. Math. Soc. 359 (2007) 3275-3286. MR 2299455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Some characterizations of space-forms. Trans. Amer. Math. Soc. 359 (2007) 1817-1828. MR 2272150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Cristian E. Gutiérrez and Federico Tournier. $W^{2,p}$--estimates for the linearized Monge--Ampère equation. Trans. Amer. Math. Soc. 358 (2006) 4843-4872. MR 2231875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] T. Shibata. The steepest point of the boundary layers of singularly perturbed semilinear elliptic problems. Trans. Amer. Math. Soc. 356 (2004) 2123-2135. MR 2031056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Cristian E. Gutiérrez and David Hartenstine. Regularity of weak solutions to the Monge--Ampère equation. Trans. Amer. Math. Soc. 355 (2003) 2477-2500. MR 1973999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Alexander Grigor'yan, Jiaxin Hu and Ka-Sing Lau. Heat kernels on metric measure spaces and an application to semilinear elliptic equations. Trans. Amer. Math. Soc. 355 (2003) 2065-2095. MR 1953538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Pengfei Guan, Jeff Viaclovsky and Guofang Wang. Some properties of the Schouten tensor and applications to conformal geometry. Trans. Amer. Math. Soc. 355 (2003) 925-933. MR 1938739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] E. N. Dancer and Shusen Yan. On the profile of the changing sign mountain pass solutions for an elliptic problem. Trans. Amer. Math. Soc. 354 (2002) 3573-3600. MR 1911512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Junping Shi. Semilinear Neumann boundary value problems on a rectangle. Trans. Amer. Math. Soc. 354 (2002) 3117-3154. MR 1897394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Tadeusz Iwaniec. Nonlinear Cauchy-Riemann operators in $\mathbb{R}^{n}$. Trans. Amer. Math. Soc. 354 (2002) 1961-1995. MR 1881026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jana Björn. Boundedness and differentiability for nonlinear elliptic systems. Trans. Amer. Math. Soc. 353 (2001) 4545-4565. MR 1851183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Cristian E. Gutiérrez and Qingbo Huang. Geometric properties of the sections of solutions to the Monge-Ampère equation. Trans. Amer. Math. Soc. 352 (2000) 4381-4396. MR 1665332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jeff A. Viaclovsky. Conformally invariant Monge-Ampère equations: Global solutions. Trans. Amer. Math. Soc. 352 (2000) 4371-4379. MR 1694380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Friedemann Brock and Alexander Yu. Solynin. An approach to symmetrization via polarization. Trans. Amer. Math. Soc. 352 (2000) 1759-1796. MR 1695019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Henghui Zou. Symmetry of ground states for a semilinear elliptic system. Trans. Amer. Math. Soc. 352 (2000) 1217-1245. MR 1675167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] N. J. Kalton and I. E. Verbitsky. Nonlinear equations and weighted norm inequalities. Trans. Amer. Math. Soc. 351 (1999) 3441-3497. MR 1475688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Manfredo P. do Carmo and Detang Zhou. Eigenvalue estimate on complete noncompact Riemannian manifolds and applications. Trans. Amer. Math. Soc. 351 (1999) 1391-1401. MR 1451597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Takayoshi Ogawa and Takashi Suzuki. Two dimensional elliptic equation with critical nonlinear growth. Trans. Amer. Math. Soc. 350 (1998) 4897-4918. MR 1641254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] E. B. Dynkin and S. E. Kuznetsov. Trace on the boundary for solutions of nonlinear differential equations . Trans. Amer. Math. Soc. 350 (1998) 4499-4519. MR 1422602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] E. B. Dynkin and S. E. Kuznetsov. Solutions of nonlinear differential equations on a Riemannian manifold and their trace on the Martin boundary. Trans. Amer. Math. Soc. 350 (1998) 4521-4552. MR 1443191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] G. N. Hile and C. P. Mawata. The behavior of the heat operator on weighted Sobolev spaces. Trans. Amer. Math. Soc. 350 (1998) 1407-1428. MR 1467466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Xu-Jia Wang. Existence of convex hypersurfaces with prescribed Gauss-Kronecker curvature. Trans. Amer. Math. Soc. 348 (1996) 4501-4524. MR 1357407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] E. B. Dynkin and S. E. Kuznetsov. Linear additive functionals of superdiffusions and related nonlinear P.D.E. . Trans. Amer. Math. Soc. 348 (1996) 1959-1987. MR 1348859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Luis A. Caffarelli and Cristian E. Gutiérrez. Real analysis related to the Monge-Ampère equation. Trans. Amer. Math. Soc. 348 (1996) 1075-1092. MR 1321570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] N. V. Krylov. On the general notion of fully nonlinear second-order elliptic equations . Trans. Amer. Math. Soc. 347 (1995) 857-895. MR 1284912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Mohammed Guedda and Mokhtar Kirane. A note on singularities in semilinear problems . Trans. Amer. Math. Soc. 347 (1995) 3595-3603. MR 1308012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Victor Isakov and Adrian I. Nachman. Global uniqueness for a two-dimensional semilinear elliptic inverse problem . Trans. Amer. Math. Soc. 347 (1995) 3375-3390. MR 1311909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 100 found      Go to page: 1 2 3 4